# SDR DALA2023071105621

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,724 hours, 30,717 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0694 R2 EMERGENCY DOOR DOESNT SEEM TO FULLY ENGAGE IN THE ARMED POSITION. CORRECTIVE ACTION: ADJUSTED DOOR PER B757 AMM 52-11. OPS NORMAL. DOOR ASSIST PIN REMOVED AND SLIDE BOTTLE PIN REMOVED AND STOWED. ALL RII COMPLIED WITH IAW B757 AMM 52-11. (4732761)
